# SDR CKSA96159

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45986
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM DOUBLER REWORK IAW EA 96-268A STATIC PORT STATION 390 LBL 25 TO LBC 281 DRAWING NR AIA/E/2250 REVISION ORIGINAL DATED 07/17/96.  PERFORMED DOUBLER REWORK IAW EA 96-268A DRAWING NR AIA/E/2250 REVISION ORIGINAL DATED 07/17/96 STATIC PORT STATION 390 LBL 25 TO LBC 281.
